# SDR UIEA2021062101391

- Difficulty date: June 17, 2021
- Submitted: June 25, 2021
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 93,824 hours, 18,431 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Relay
- Part number: BACR13CE2
- Condition: Faulted
- Location: Start Valve
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENG #1 START VALVE INOP( TRANSFERRED TO FLIGHT CREW DEFERRAL MEL # 148762, DDG 80-00-02-01 CAT "C", 27JUN21 TJ 1801Z.   REMOVED AND REPLACED ENG START RELAY K1173 PER WDM 80-11-11. PERF ENG RUN PER AMM 71-00-00 FOR L ENG. START STAYS ON GND AND 50% CLICKS BACK TO AUTO. OPS CHECK SUCCESSFUL.
